Header

UZH-Logo

Maintenance Infos

On the rate of Poisson convergence


Barbour, A D; Hall, P (1984). On the rate of Poisson convergence. Mathematical Proceedings of the Cambridge Philosophical Society, 95(3):473-480.

Statistics

Citations

Dimensions.ai Metrics
121 citations in Web of Science®
7 citations in Scopus®
236 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

85 downloads since deposited on 19 Oct 2009
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1984
Deposited On:19 Oct 2009 13:18
Last Modified:21 Feb 2018 12:46
Publisher:Cambridge University Press
ISSN:0305-0041
Additional Information:Copyright: Cambridge University Press
OA Status:Green
Publisher DOI:https://doi.org/10.1017/S0305004100061806

Download

Download PDF  'On the rate of Poisson convergence'.
Preview
Filetype: PDF
Size: 1MB
View at publisher